On the solvability of von Kármán equations. (English) Zbl 0309.35064


35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
35Q99 Partial differential equations of mathematical physics and other areas of application
35G30 Boundary value problems for nonlinear higher-order PDEs
35D05 Existence of generalized solutions of PDE (MSC2000)
Full Text: EuDML


[1] Berger M. S.: On von Kármán’s equations and the buckling of a thin elastic plate I. Comm. Pure Appl. Math., XX, 1967, 687-719. · Zbl 0162.56405
[2] Hlaváček I., Naumann J.: Inhomogeneous boundary value problems for the von Kármán Equations, I. Aplikace matematiky 19 (1974), 253 - 269.
[3] Knightly G. H.: An existence theorem for the von Kármán equation. Arch. Rat. Mech. Anal., 27, 1967, 233-242. · Zbl 0162.56303
[4] Nečas J.: Les méthodes directes en théorie des équations elliptiques. Academia, Prague 1967. · Zbl 1225.35003
[5] Nečas J.: Fredholm theory of boundary value problems for nonlinear ordinary differential operators. Theory of Nonlinear Operators. Academia, Prague, 1973, 85-119.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.